Since 1999       
T h e   H a r p e r  
M e t h o d 
 Used by over 19 million people                      


HOME       SUCCESS    ABOUT  US    

WHERE  SUPPLEMENTS  ARE  AVAILABLE

Reducing Medications      Already in Withdrawal  

Contact Us


 

What To Do If You Are Already In Withdrawal
Or Quit Your Medication Cold Turkey

In Withdrawal Already

The key to handling withdrawal side effects when you begin to reduce the medication is: Put Control Back in the Process Again.

Roughly 80% of the people who begin The Harper Method have already started to taper off their medication or have gone off their medication abruptly and are experiencing withdrawal side effects. The recommendations or suggestions offered come from decades of experience assisting these individuals.

First, it is not YOU. That may be difficult to grasp at first, but in time, you will come to understand it was not you; it was the withdrawal side effect.

Immediately do the following  if  you  have  abruptly  stopped your medication or are reducing  the medication and you are having withdrawal side effects:

  • Inform the prescribing physician.

  • With the physicians consent, go back to the last dosage of the medication you were feeling stable at.

  • Start the supplements immediately recommended for the medication you have stopped or are reducing.

    (Antidepressants – Antipsychotics – Take as directed on the bottle label – JNK Formula Complete, Neuro Day, Neuro Night and Omega 3 Supreme) If anxiety and insomnia is an issue include Harper Drops Supreme
  • (Benzodiazepines – JNK Formula Complete, Neuro Day, Neuro Night) If anxiety and insomnia is an issue include Harper Drops Supreme

If you are or were taking an antidepressant and you have head symptoms or an electrical jolt type of sensation The Omega 3 Supreme is a must and in the future taper it is imperative you have plenty on hand to stop these head symptoms. You will likely need to take 2 softgels in the morning and 2 softgels in the afternoon to get relief if the head symptoms have already started. Once they have subsided you can reduce the Omega 3 down to 1 in the morning and 1 in the afternoon.

Relief should come shortly after you start the supplements.

The supplements are formulated to work quickly, even when you have quit cold turkey.

Medication Decisions

You need to make a decision rather quickly about the medication. I understand some of you absolutely refuse to go back on the medication or to go back up in dosage, but I still need to give you my viewpoint. This is only my viewpoint and should not be taken as medical advice.

If you have gone off the drug cold turkey and it has been more than one week since you stopped the drug, going back on the drug may not help. It may compound the situation. Going back on the drug and doing a slow taper may be the only thing that will help. This is a flip of the coin and I do wish there was a better answer for you.

  • Start the supplements and continue taking them for 45-days after you feel well again. Use the supplements based on the drug you were taking.
  • If it has been less than one week since you stopped the drug cold turkey, go back on the drug to the last dosage you were doing your best at, start the supplements, once stable again you can reduce the medication again but do it slowly.

  • You may feel this approach moves you backwards but it should get you off the drug and feeling well once again.

  • If you are reducing the medication and you are experiencing withdrawal side effects, you need to determine the severity of the side effects. If the side effects are too strong, go back up to the last dosage when you were doing better. Get stable again, start the supplements to help you get stable and only reduce again when you are feeling very fine. You should do well with the rest of the taper when using the supplements.  

If the side effects are on the mild side, quit reducing for now, start the supplements, after using the supplements for 7-days continue with the taper and supplements.

There is really no need to expand on this further. You may feel like death warmed over, but the options are few and they are basic. Keep in mind, how you feel is the drug and that it is not you. Make sure to inform your physician of any choice you make.

·